# SDR DALA2024120211370

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Elongated
- Location: Right Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON RIB ON COUNTERWEIGHT-TO-L.E. CONNECTION FITTING AT RIGHT ELEVATOR STA XH 217. SUMMARY OF NRC 00410: RIB ON COUNTERWEIGHT-TO-L.E. CONNECTION FITTING AT RIGHT ELEVATOR STA XH 217 WAS REPAIRED PER B717 SRM 55-00-00-2R REPAIR 2 PAR 4. THIS REPAIR IS PERMANENT IN ACCORDING WITH B717 SRM 55-00-00-2R PROCEDURE 2 REPAIR 2 PARAGRAPH 2 CATEGORY A. (LP #0681136)
